DOI 10.1097/mph.0000000000002128
Hypoglycemia Due to Acquired Carnitine Deficiency in a Pediatric Patient Receiving Chemotherapy.
Аннотация
We describe a 21-month-old male with relapsed clear cell sarcoma of the kidney receiving enteral nutrition who experienced recurrent, ketotic hypoglycemia. During relapse therapy, he had recurrent hypoglycemia episodes, in the setting of hematochezia and diarrhea. Evaluation revealed low carnitine levels. He received supplementation with oral levocarnitine throughout the remainder of treatment, resulting in normalization of serum carnitine levels and no further hypoglycemia. We believe adverse effects of the chemotherapy on his single kidney and gastrointestinal insult resulted in hypoglycemia and carnitine deficiency. Our case highlights that carnitine deficiency should be considered when acute onset hypoglycemia without obvious cause occurs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.